Skip to Main content Skip to Navigation
Journal articles

On the equations of the moving curve ideal of a rational algebraic plane curve

Laurent Busé 1
1 GALAAD - Geometry, algebra, algorithms
CRISAM - Inria Sophia Antipolis - Méditerranée , UNS - Université Nice Sophia Antipolis (... - 2019), CNRS - Centre National de la Recherche Scientifique : UMR6621
Abstract : Given a parametrization of a rational plane algebraic curve C, some explicit adjoint pencils on C are described in terms of determinants. Moreover, some generators of the Rees algebra associated to this parametrization are presented. The main ingredient developed in this paper is a detailed study of the elimination ideal of two homogeneous polynomials in two homogeneous variables that form a regular sequence.
Complete list of metadatas

Cited literature [17 references]  Display  Hide  Download

https://hal.inria.fr/inria-00198350
Contributor : Laurent Busé <>
Submitted on : Tuesday, February 10, 2009 - 11:37:30 AM
Last modification on : Monday, October 12, 2020 - 10:27:38 AM
Long-term archiving on: : Wednesday, September 22, 2010 - 11:31:44 AM

Files

tfmbb.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Laurent Busé. On the equations of the moving curve ideal of a rational algebraic plane curve. Journal of Algebra, Elsevier, 2009, 321 (8), pp.2317-2344. ⟨10.1016/j.jalgebra.2009.01.030⟩. ⟨inria-00198350v2⟩

Share

Metrics

Record views

464

Files downloads

488